Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 19, NWS Nashville, TN

February 23, 20198 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 6:54 AM CST for 8 counties in Tennessee. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 6:54 AM CST (12:54 UTC)
Expired
Feb 23, 2019, 10:00 AM CST
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Giles County, TN, Hickman County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 113 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 7:00 AM CSTFLASH FLOODColumbia, TNRIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND CLOSED
Feb 23, 7:04 AM CSTFLASH FLOOD5 N Lewisburg, TNWATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER 10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20 ROADS HAVING WATER OR DEBRIS ON THEM.
Feb 23, 7:45 AM CSTFLASH FLOODEthridge, TNWATER OVER GWINN RD AT LITTLE SHOAL CREEK.
Feb 23, 8:12 AM CSTFLASH FLOOD4 E Hohenwald, TNSEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND NAPIER RD AT MURPHY BRIDGE.
Feb 23, 10:04 AM CSTFLASH FLOODColumbia, TNAPPROXIMATELY 15 ROADS FLOODED AND CLOSED ACROSS THE COUNTY AND NUMEROUS OTHERS WITH HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WGUS54 KOHX 231254
FFWOHX
TNC055-081-099-101-117-119-135-181-231600-
/O.NEW.KOHX.FF.W.0019.190223T1254Z-190223T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
654 AM CST Sat Feb 23 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Lewis County in Middle Tennessee...
  Wayne County in Middle Tennessee...
  Marshall County in Middle Tennessee...
  Maury County in Middle Tennessee...
  Lawrence County in Middle Tennessee...
  Giles County in Middle Tennessee...
  Perry County in Middle Tennessee...
  Hickman County in Middle Tennessee...

* Until 1000 AM CST.

* At 653 AM CST, Doppler radar indicates areas of heavy rain and 
  thunderstorms continue across the warned area. Radar estimates up 
  to two inches of rain has fallen so far this morning. Flash 
  flooding is expected to begin shortly or continue from earlier 
  this morning.

* Some locations that will experience flooding include...
  Columbia, Lewisburg, Lawrenceburg, Pulaski, Hohenwald, Centerville,
  Waynesboro, Linden, Spring Hill, Mount Pleasant, Loretto,
  Collinwood, Summertown, Clifton, Chapel Hill, Ardmore,
  Cornersville, Lobelville, St. Joseph and Elkton.

This includes the following highways...
 Interstate 40 between mile markers 149 and 163.
 Interstate 65 between mile markers 1 and 53.
 Interstate 840 near mile marker 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3501 8798 3539 8802 3541 8797 3545 8804
      3553 8798 3572 8804 3584 8796 3580 8785
      3584 8772 3591 8770 3599 8753 3596 8722
      3585 8721 3569 8664 3546 8667 3533 8660
      3525 8675 3526 8682 3531 8686 3499 8684

$$

Shamburger
1 follow-up statement
450 
WGUS74 KOHX 231407
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
807 AM CST Sat Feb 23 2019

TNC055-081-099-101-117-119-135-181-231600-
/O.CON.KOHX.FF.W.0019.000000T0000Z-190223T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lewis TN-Wayne TN-Marshall TN-Maury TN-Lawrence TN-Giles TN-Perry TN-
Hickman TN-
807 AM CST Sat Feb 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CST FOR
LEWIS...WAYNE...MARSHALL...MAURY...LAWRENCE...GILES...PERRY AND
HICKMAN COUNTIES...

At 803 AM CST, rain continued to fall across southwest Middle 
Tennessee, and radar showed thunderstorms with heavier downpours 
moving into the warned area. Flash flooding is expected to increase 
across the area with these heavier downpours. Rainfall rates around 
one half inch per hour were occurring.

Some locations that will experience flooding include...
Columbia, Lewisburg, Lawrenceburg, Pulaski, Hohenwald, Centerville,
Waynesboro, Linden, Spring Hill, Mount Pleasant, Loretto, Collinwood,
Summertown, Clifton, Chapel Hill, Ardmore, Cornersville, Lobelville,
St. Joseph and Elkton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

If you live near a stream and water begins to rise, move to higher 
ground now. Act quickly to protect your life.

&&

LAT...LON 3501 8798 3539 8802 3541 8797 3545 8804
      3553 8798 3572 8804 3584 8796 3580 8785
      3584 8772 3591 8770 3599 8753 3596 8722
      3585 8721 3569 8664 3546 8667 3533 8660
      3525 8675 3526 8682 3531 8686 3499 8684

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 6:09 AM CST, 45 minutes earlier.

Area forecast discussion, Feb 23, 6:09 AM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
609 AM CST Sat Feb 23 2019

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Very active weather continues today and tonight but Sunday
finally starts a decent pause to a very wet February.

Warm front currently across north AL to continue northward
track, setting up near our southwest around daybreak, then slowly
working across the mid-state into the early evening. Moderate to
heavy rain ahead of this boundary will continue to spread up
across the mid-state as deep moisture axis sets up across the
south and vertical motion enhances. Widespread heavier rain
expected to continue into midday...with a bit of a break in the
afternoon. During this break, the possibility of severe storms
ramps up ahead of a trailing cold front expected to cross the area
early Sunday morning. Our first issue is our ongoing extended
period of heavy rain...likely to put down an additionally 2 inches
northwest to 4+ in spots southeast through tonight. Most rivers
already running high and flash/river flooding threat remains very
high. Our second issue, severe storms, are most likely this
afternoon and evening. Atmospheric parameters really jump up as
LLjet really increases and overall jet structure as well. Models
putting 0-3SRH 300-500+ depending, with bulk shear 50+knts. Little
more concerning is CAPE, while not excessively high, has been
creeping upward and west last few runs. Most models now in the
400-500 range but with this high of shear it wont take much of an
increase for spinups to develop. Thus much of the CWA now in ENH-
MOD.

A much needed dry-out begins Sunday and even though the GFS/EURO
throwing in some showers at times, very limited affects are
expected as extended periods of heavier rain not likely. That
is good news since many roads flooded and most rivers will take
several days to make significant falls.

Next decent chance of showers looks to be Fri night into early
Sat. Models differ on setup but it seems some sort of boundary
will pass late night. GFS selling bonafide front but EURO
extending inverted trough up from the gulf. Either way, at least
scattered showers to maybe numerous in the works right now.

&&

.AVIATION...
12Z TAF DISCUSSION.

A warm front is still trying to work north through AL this
morning and will eventually swing north into Middle TN later
today. Low level flow has increased, creating better lift for
widespread rain to develop across the terminals. Moderate rain
will continue through mid morning north of the warm front. South
of the warm front, rain may lighten up and become more scattered.
A cold front sparking strong to severe storms will move rapidly
through the region between 23/20z-24/05z.

Expect IFR to LIFR conditions at times through mid morning, MVFR
to IFR conditions through 19-20z, returning to VFR/LIFR as storms
move over TAF sites this afternoon and evening. After 06-08z,
most locations will begin to clear out. Before the cold front,
winds will gust from the south 20-30 kts, turning west-
southwesterly after 06-08z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......07
AVIATION........Schaper
Hazardous weather outlook, Feb 23, 6:09 AM CST, 45 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
609 AM CST Sat Feb 23 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-241130-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
609 AM CST Sat Feb 23 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Heavy rain will continue again today well into tonight...with
an additional 2 to 4+ inches likely before ending very late.
Many rivers and streams are near or in flood as well as many
roads already flooded. This additional rainfall will make
flooding conditions even worse. The threat of flash flooding
is very high. You need to have a plan in place now in case
the need arises to evacuate to higher ground. Please don't
take this lightly. Have somewhere to go at a moment's notice
to escape flood waters.

In addition, some strong to severe storms will be possible
later this afternoon and evening. Areas from Nashville metro
west, and especially across the southwest, have the highest
probability of severe storms. Damaging straight line winds and
isolated tornadoes will be the main threat with these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Ongoing river flooding will continue through most of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight due to the
ongoing flooding and severe storms potential.

In the hours before

Local storm report, Feb 23, 3:18 AM CST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
318 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      3 N IRON CITY           35.06N  87.58W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
            MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.

&&

CORRECTED FATALITIES...INJURIES

EVENT NUMBER OHX1900145

SHAMBURGER
Local storm report, Feb 23, 5:46 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
546 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 AM     FLASH FLOOD      9 W LINDEN              35.60N  88.00W
02/23/2019                   PERRY              TN   911 CALL CENTER

            NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
            AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
            CREEK RD AND RUSSELL CREEK RD.

&&

EVENT NUMBER OHX1900146

SCHAPER
Local storm report, Feb 23, 5:54 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     FLASH FLOOD      7 WSW ELKTON            35.03N  87.01W
02/23/2019                   GILES              TN   BROADCAST MEDIA

            MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
            WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
            SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.

&&

EVENT NUMBER OHX1900147

SHAMBURGER
Local storm report, Feb 23, 6:07 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
607 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     FLASH FLOOD      5 WSW SUMMERTOWN        35.39N  87.39W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
            BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
            NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.

0209 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
02/23/2019                   GILES              TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
            GILES COUNTY UNDERWATER

0248 AM     FLASH FLOOD      3 N IRON CITY           35.06N  87.58W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
            MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.

0533 AM     FLASH FLOOD      7 WSW ELKTON            35.03N  87.01W
02/23/2019                   GILES              TN   BROADCAST MEDIA

            MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
            WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
            SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.

0541 AM     FLASH FLOOD      9 W LINDEN              35.60N  88.00W
02/23/2019                   PERRY              TN   911 CALL CENTER

            NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
            AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
            CREEK RD AND RUSSELL CREEK RD.

&&

EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146

SHAMBURGER
Local storm report, Feb 23, 6:29 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
629 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     FLASH FLOOD      10 W LINDEN             35.60N  88.01W
02/23/2019                   PERRY              TN   BROADCAST MEDIA

            MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
            WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.

&&

EVENT NUMBER OHX1900148

SHAMBURGER
Local storm report, Feb 23, 6:30 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
630 AM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     FLASH FLOOD      5 WSW SUMMERTOWN        35.39N  87.39W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
            BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
            NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.

0209 AM     FLASH FLOOD      PULASKI                 35.20N  87.03W
02/23/2019                   GILES              TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
            GILES COUNTY UNDERWATER

0248 AM     FLASH FLOOD      3 N IRON CITY           35.06N  87.58W
02/23/2019                   LAWRENCE           TN   EMERGENCY MNGR

            CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
            MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.

0533 AM     FLASH FLOOD      7 WSW ELKTON            35.03N  87.01W
02/23/2019                   GILES              TN   BROADCAST MEDIA

            MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
            WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
            SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.

0541 AM     FLASH FLOOD      9 W LINDEN              35.60N  88.00W
02/23/2019                   PERRY              TN   911 CALL CENTER

            NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
            AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
            CREEK RD AND RUSSELL CREEK RD.

0608 AM     FLASH FLOOD      10 W LINDEN             35.60N  88.01W
02/23/2019                   PERRY              TN   BROADCAST MEDIA

            MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
            WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.

&&

EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 11:44 PM CSTRiver Flood AdvisoryOHXPerry, Wayne19 hr
Feb 23, 12:38 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more6 hr
Feb 23, 12:59 AM CSTFlash Flood WarningOHXGiles, Lawrence, Wayne6 hr
Feb 23, 1:38 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Marshall8 hr
Feb 23, 3:02 AM CSTAreal Flood AdvisoryOHXCumberland, Grundy, Van Buren, Warren, White7 hr
Feb 23, 4:58 AM CSTFlash Flood WarningOHXPerry2 hr
Feb 23, 5:13 AM CSTAreal Flood AdvisoryOHXCannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more5 hr
Feb 23, 6:23 AM CSTAreal Flood AdvisoryOHXHickman, Lewis, Maury33 min
Feb 23, 6:27 AM CSTRiver Flood AdvisoryOHXBedford14 hr
Feb 23, 7:55 AM CSTRiver Flood AdvisoryOHXMarshall15 hr
Feb 23, 8:22 AM CSTFlash Flood WarningOHXCoffee, Grundy, Van Buren, Warren3 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXBedford, Marshall53 hr
Feb 23, 9:33 AM CSTRiver Flood WarningOHXHumphreys4 days
Feb 23, 9:39 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more6 hr
Feb 23, 9:50 AM CSTFlash Flood WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 9:55 AM CSTFlash Flood WarningOHXCannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more3 hr
Feb 23, 9:58 AM CSTFlash Flood WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more91 min
Feb 23, 10:12 AM CSTFlash Flood WarningOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 10:26 AM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson2 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson68 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson13 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXDavidson71 hr
Feb 23, 10:26 AM CSTRiver Flood WarningOHXMontgomery5 days
Feb 23, 10:26 AM CSTRiver Flood WarningOHXStewart13 days
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXClay, Jackson24 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXJackson55 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXSmith20 hr
Feb 23, 10:52 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Feb 23, 11:00 AM CSTRiver Flood WarningOHXDavidson, Williamson33 hr
Feb 23, 11:12 AM CSTAreal Flood AdvisoryOHXCoffee, Cumberland, Grundy, Van Buren, Warren3 hr
Feb 23, 11:28 AM CSTAreal Flood AdvisoryOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more6 hr
Feb 23, 12:01 PM CSTAreal Flood AdvisoryOHXClay, Fentress, Jackson, Macon, Overton, Pickett and 2 more3 hr
Feb 23, 12:31 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Robertson3 hr
Feb 23, 12:34 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more3 hr
Feb 23, 12:42 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more3 hr
Feb 23, 1:09 PM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Putnam, White3 hr
Feb 23, 2:44 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart46 min
Feb 23, 2:56 PM CSTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more4 hr
Feb 23, 3:25 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Montgomery35 min
Feb 23, 3:58 PM CSTSpecial Weather StatementOHXCheatham, Davidson47 min
Feb 23, 4:14 PM CSTRiver Flood WarningOHXBedford46 hr
Feb 23, 4:20 PM CSTRiver Flood AdvisoryOHXGrundy12 hr
Feb 23, 4:24 PM CSTRiver Flood AdvisoryOHXCoffee14 hr
Feb 23, 4:29 PM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 23, 4:39 PM CSTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson3 hr
Feb 23, 4:59 PM CSTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry4 hr
Feb 23, 5:07 PM CSTTornado WarningOHXDickson, Hickman, Perry23 min
Feb 23, 5:13 PM CSTRiver Flood AdvisoryOHXWilliamson24 hr
Feb 23, 5:48 PM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more4 hr
Feb 23, 5:54 PM CSTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Smith, Trousdale and 1 more4 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.